# SDR 20000816AP001

- Difficulty date: June 3, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N853CA
- Make and model: Beech 1900D
- Aircraft serial: UE56
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Part serial: 1837
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B, A

## Discrepancy

LANDING GEAR FAILED TO EXTEND ELECTRICALLY OR MANUALLY.  AIRCRAFT SUSTAINED PROP AND AIRFRAME DAMAGE FROM GEAR UP LANDING.  SUSPECT SERVICE VALVE MALFUNCTIONING AS THE PROBLEM.  INCIDENT UNDER INVESTIGATION.  (M)
